Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diabetes mellitus, leg weakness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

Doctor :   Hi
Doctor :  
How can i help you?
Doctor :   hello..

User :   I have a case study for school and it says a 70 y/o female says she feels dehyrdrated and bilateral weakness she takes diuretics and doesnt have any chest pain or SOB. Her blood sugar is 1175. her sodium and potassium are low. What would you do for this pt and what do u think is wrong with her
User :   bilateral leg weakness**
Doctor :   her blood sugar is 1175

Doctor :  
it is very high
User :   her VS are 109/51, 83, 22, 95% r/a 97.8, wt 140 lbs, 64"
Doctor :   ok

User :   what could be the cause of her blood sugar being that high
Doctor :  
she is suffering from diabetes mellitus
Doctor :  
and the leg weakens is because of peripheral neuropathy
Doctor :  
a complication of diabetes mellitus

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor